# SDR SWAA2024082821571

- Difficulty date: August 2, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 26,776 hours, 13,241 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LAVATORY MOUNT STRUCTURE IS CORRODED AT STA 947 RBL 51<[01] REMOVED CORROSION PER SRM 51-10-02. DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.14] FABRICATED AND DRILLED REPLACEMENT T-CHORD; REPAIR ANGLES; REPAIR STRAPS; FILLERS; AND DRILLED UP NEW REPLACEMENT CLIPS; DEBURRED ALL REPAIR PARTS AND REPAIR AREA IAW SRM 53-70-51-2R-5 ALTERATIVE 1 AND M-24-153-02022 (TTG8Q00V7YUL) AND M-24-153-02031 (TTG8Q00V369S).;[15] STEPS 12 13 & 14 INSPECTED WORK ABOVE;[16] TREATED AND PRIMED REPAIR PARTS AND REPAIR AREA IAW SRM 53-70-51-2R-5 ALTERATIVE 1.;[17] INSPECTED WORK ABOVE STEP 16;[18] RII - OK TO INSTALL STA 947 UPPER T-CAP;[19] REPAIRED DAMAGED FLOOR BEAM UPPER FLANGE PER EA M-24-153-02022; EA M-24-153-02031; AND SRM 53-70-51-2R-5.;[20] INSPECTED AS REQUIRED. CORRECTIVE ACTION #19
